# SDR DL76L010153

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 48,341 hours, 7,539 cycles
- Engine: Pwa PW4060
- Engine time: 9,160 hours, 2,491 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727830
- Condition: Stalled
- Location: Nr 2
- Part time: 9,160 hours, 2,491 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENG AUDIBLE STALL ON T/O AT MAD.  ACFT ATB.  ENG WAS NOT SHUTDOWN IN FLIGHT.  ENGINE TO BE REPLACED AT MAD.
